# SDR SWAA2020041334415

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RIGHTHAND Z ANGLE HAS CORROSION FROM STA. 727D TO STA. 727G APPROX. WL 156 RBL 20 / AFT CARGO RH Z-ANGLE STA 727D TO 727 6 REPAIRED ON SOUTHWEST NRC Y200113; REMOVED CORROSION ON Z-ANGLE IAW SRM 51-10-02-0G-0. MEASURED MATERIAL LOSS TO BE .007' ORIGINAL (T) .040' REMAINING (T) .033' OUT OF LIMITS IAW SRM 53-00-53-1A-2. P/N A46A7502-10
